# SDR LR7A01077

- Difficulty date: September 6, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 40,647 hours, 18,327 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Condition: Cracked
- Location: Fs 607
- Part time: 911 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER JOB CARD HSP53127 FOUND LH PRESSURE FAIRING PANEL LBL 61 INTERCOSTAL CRACKED AT FS 603 - 611, WL 256.REPLACED INTERCOSTAL IAW SRM SMP 583-51-10, PG 4, PARA G.
